# SDR FDEA201601060064

- Difficulty date: January 6, 2016
- Submitted: January 7, 2016
- Operation: Air carrier
- Aircraft: N933FD
- Make and model: Boeing 757-21B
- Aircraft serial: 24330
- Aircraft time: 58,203 hours, 33,941 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Line
- Condition: Out Of Position
- Location: Entry Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT CREW ENTRY DOOR, SLIDE LIGHT DOES NOT ILLUMINATE WITH DOOR.  FOUND GIRT BAR STATIC LINE OUT OF PLACE & NOT LETTING GIRT BAR LOCK GO FULL TRAVEL.  REPOSITIONED STATIC LINE IAW MM 25-66-01-4.  PERFORMED OPERATIONS CHECK IAW MM 25-66-00-5.  OPERATIONS CHECK OK.  ACFT OK FOR SERVICE.
